# SDR 9904005517

- Difficulty date: September 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517US
- Make and model: Boeing 757251
- Aircraft serial: 23205
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON APPROACH SEA, TRAILING EDGE FLAP ASYMMETRY WARNING ILLUMINATED AND FLAPS STOPPED AT 17 DEGREES.  FLIGHT DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED TRAILING EDGE FLAP SYSTEM TESTS.  NO DISCREPANCIES NOTED.
